# SDR R61A201707200585

- Difficulty date: July 20, 2017
- Submitted: August 6, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 3,468 hours, 20,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100439005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AC WAS IN FOR HEAVY CHECK FOUND RT IB SEAT TRACK HAS CORROSION IN THE CROWN TEETH AREA AT FR24. MX REMOVED AND BLENDED AFFECTED OUT OF LIMIT TEETH AND INSTALLED SPLICE DEVICE PN 171-00439-005 IAW SRM 53-00-10, 53-10-03, 53-10-10, 53-00-10. AC REMAINS IN RME FOR COMPLETION.
